# SDR CAL960079

- Difficulty date: January 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14341
- Make and model: Boeing 7373T0
- Aircraft serial: 23579
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

HOU - THE LEFT AFT EMERGENCY CEILING LIGHT BATTERY PACK FAILED CAPACITY TEST.  THE BATTERY PACK WAS REMOVED AND REPLACED.  (M)
